About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 952021, 6 pages
http://dx.doi.org/10.1155/2013/952021
Research Article

Existence Solutions of Vector Equilibrium Problems and Fixed Point of Multivalued Mappings

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 30 September 2012; Accepted 15 December 2012

Academic Editor: Qamrul Hasan Ansari

Copyright © 2013 Kanokwan Sitthithakerngkiet and Somyot Plubtieng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be a nonempty compact convex subset of a topological vector space. In this paper-sufficient conditions are given for the existence of such that , where is the set of all fixed points of the multivalued mapping and is the set of all solutions for vector equilibrium problem of the vector-valued mapping . This leads us to generalize and improve some existence results in the recent references.